# SDR G6OA12

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Linkage
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CONFIGURATION AT 2,500 FEET, FLAP LIMIT CHANNEL INOP LIGHT ON AT FLIGHT ENGINEER'S PANEL.  FLAP HANDLE COULD NOT BE MOVED FROM ZERO AFTER OVERRIDE WAS SELECTED.  FLIGHT CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  GROUND MAINTENANCE CLEANED AND LUBED FLAP CONTROL LINKAGE IN CENTER PEDESTAL. INSPECTED FLAP CONTROL SYSTEM IAW DACO 27-10-0.  NO DEFECTS FOUND.  (X)
